# SDR UPS03641351

- Difficulty date: October 4, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-300
- Aircraft serial: 27744
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR LIGHT AT MAIN COCKPIT DOOR NOT WORKING.  RELAMPED FIXTURE AT MAIN ENT DOOR. OPS CHECK GOOD IAW PSI CHK.
